Jump to content

12 Hormone-Altering Chemicals and How to Avoid Them


btdt
 Share

Recommended Posts

http://www.ewg.org/research/dirty-dozen-list-endocrine-disruptors

 

Our bodies are trying to heal some of us have chemical sensitivities this is a list of the chemicals perhaps causing these reactions.  Given the symptoms we have it is possible these common hormone altering chemicals are the cause. 

 

It seems to me not to be such a mystery when some fact become known.  

 

Food in cans have BPA so do sales receipts...tricks your body into thinking it is estrogen. 

 

The link has a list of 12 they call it the dirty dozen... there may be some small things you can do to decrease your risk as it is all in product selection and choice. 

WARNING THIS WILL BE LONG
Had a car accident in 85
Codeine was the pain med when I was release from hosp continuous use till 89
Given PROZAC by a specialist to help with nerve pain in my leg 89-90 not sure which year
Was not told a thing about it being a psych med thought it was a pain killer no info about psych side effects I went nuts had hallucinations. As I had a head injury and was diagnosed with a concussion in 85 I was sent to a head injury clinic in 1990 five years after the accident. I don't think they knew I had been on prozac I did not think it a big deal and never did finish the bottle of pills. I had tests of course lots of them. Was put into a pain clinic and given amitriptyline which stopped the withdrawal but had many side effects. But I could sleep something I had not done in a very long time the pain lessened. My mother got cancer in 94 they switched my meds to Zoloft to help deal with this pressure as I was her main care giver she died in 96. I stopped zoloft in 96 had withdrawal was put on paxil went nutty quit it ct put on resperidol quit it ct had withdrawal was put on Effexor... 2years later celexa was added 20mg then increased to 40mg huge personality change went wild. Did too fast taper off Celexa 05 as I felt unwell for a long time prior... quit Effexor 150mg ct 07 found ****** 8 months into withdrawal learned some things was banned from there in 08 have kept learning since. there is really not enough room here to put my history but I have a lot of opinions about a lot of things especially any of the drugs mentioned above.
One thing I would like to add here is this tidbit ALL OPIATES INCREASE SEROTONIN it is not a huge jump to being in chronic pain to being put on an ssri/snri and opiates will affect your antidepressants and your thinking.

As I do not update much I will put my quit date Nov. 17 2007 I quit Effexor cold turkey. 

http://survivingantidepressants.org/index.php?/topic/1096-introducing-myself-btdt/

There is a crack in everything ..That's how the light gets in :)

Link to comment
Share on other sites

good stuff to pay attention to.  i know a lot of people---well, primarily just my backwards parents---that complain about me trying to keep safe from harmful chemicals in food and manufactured goods...they even think its no big deal that we live right down the street from the contaminated land left by several chemical manufacturing and shipping companies...ones that were cited for illegal storage and dumping, and couldnt contain a spill a decade or three ago that leaked into all the soil and water, even the municipal wells.

 

im surprised that soy products were not listed on that, but maybe it has a slightly different focus.  soy is for killing all the people trying to avoid the terrible 'big meat' industry.

from 2005-2012, i spent 7 years taking 17 different psychotropic medications covering several classes.  i would be taking 3-7 medications at a time, and 6 out of the 17 medications listed below were maxed or overmaxed in clinical dosage before i moved on to trying the next unhelpful cocktail.
 
antidepressants (SSRIs, SNRIs, NDRIs, tetracyclics): zoloft, wellbutrin, effexor, lexapro, prozac, cymbalta, remeron
antipsychotics (atypical): abilify, zyprexa, risperdal, geodon
sleep aids (benzos, off-label antidepressants & antipsychotics, hypnotics): seroquel, temazepam, trazodone, ambien
anxiolytics: buspar
anticonvulsants: topamax
 
i tapered off all psychotropics from late 2011 through early 2013, one by one.  since quitting, ive been cycling through severe, disabling withdrawal symptoms spanning the gamut of the serious, less serious, and rather worrisome side effects of these assorted medications.  previous cross-tapering and medication or dosage changes had also caused undiagnosed withdrawal symptoms.
 
brainpan addlepation

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy